# SDR CALA2019041200557

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ( NO DOT L-5) EA 5100-02750 REV A OP 003 CORROSION ON STRINGER 30R BETWEEN FR65 AND FR66 REMOVED STR 30R FR64-67 IAW A320 SRM 51-42-11-001. CORROSION LIM ITED TO STR30R ONLY NO CORROSION ON INTERNAL SKIN MATING SURFACE . REMOVED CLEAT AT STR30R FR65 IAW A320 SRM 51-42-11-001, REMOVE D CLEAT AT FR66 STR30L. IAW A320 SRM 51-42-11-001, REM STRINGER CLIPS AT FR 67 STR30,31,31 AND 33R IAW A320 SRM ADD EMP:V925282 D TOPCOATED IAW A320 SRM 51-12-75-911 IPS STR 30R STR31,32 AND 33R AND CLEATS AT 65 AND 66. TREATED AN 51-42-11-001, INSTALLED STR 30R FR64-67, REINSTALLED STRINGER CL
